| Model Number |
ZMB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Exact date of event unknown but the reporter stated it started after implant of the right eye which was (b)(6) 2014.If explanted; give date: n/a (not applicable).To date, the lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a female patient was experiencing visual disturbance and dry eyes after bilateral implantation of a zmb00 intraocular lenses.She regrets having gone through cataract surgery at the end of 2014 since she ended up wearing prescription glasses for both eyes (ou).She was also unable to drive at night as street lights and automobile lights create halos that interfere with her seeing well.Her vision issues have not improved.Through follow-up, the patient confirmed that her eyes are sensitive to light.She must wear sunglasses all the time as everything is too bright for her eyes.She drives during the day with sunglasses, but she doesn't drive at night because of the halos.She didn't start noticing her symptoms until after the second lens (right eye) was implanted.She does not remember the exact date when she noticed any of the vision changes.Her eyes became dry, so she was using eye drops shortly after.The doctor did perform a laser procedure, but she does not remember what kind of laser, and it did not help with her vision.There are no plans to remove or replace the lens.She is not happy with the outcome.No additional information provided.This report pertains to the event for the right eye (od).
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.